# SDR DALA2025072205502

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1093112) CORROSION_ON LH ZEE CHANNEL SIDEPLATE AT FLOOR STRUCTURE BTW STA 727-847 AND LBL 21 AT AFT CARGO COMPARTMENT. SIDE PLATE ON LH FLOOR STRUCTURE BTW STA 727F TO 777 AND LBL 21 WAS REPLACED PER B737- 800 SRM 51-40-02-0G. SIDEPLATE AT FLOOR STRUCTURE BTW STA 727- 727G AND LBL 21 AT AFT CARGO COMPARTMENT WAS REPLACED WITH NRC 00242 PER B737-800 SRM 51-40-02-0G.
